Research Repository

Nonfragile State Estimation of Quantized Complex Networks with Switching Topologies

Wu, ZG, Xu, Z, Shi, Peng ORCID: 0000-0003-2668-7616, Chen, MZQ and Su, H (2018) Nonfragile State Estimation of Quantized Complex Networks with Switching Topologies. IEEE Transactions on Neural Networks and Learning Systems, 29 (10). 5111 - 5121. ISSN 2162-237X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: estimators; quantizers; H∞; linear matrix inequality; estimation error; sojourn probability
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 06 Dec 2018 22:20
Last Modified: 06 Dec 2018 22:20
URI: http://vuir.vu.edu.au/id/eprint/37626
DOI: https://doi.org/10.1109/TNNLS.2018.2790982
ePrint Statistics: View download statistics for this item
Citations in Scopus: 7 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar